# SDR CKSA97282

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Wheel Well
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE WARNING LIGHT CAME ON.  ACCOMPLISHED PROCEDURE IN FLIGHT MANUAL AND LIGHT WENT OUT, LIGHT WAS ON APPROXIMATELY 5 SECONDS.  CHECKED BRAKES FOR OVERHEATING AND DRAGGING, FOUND BRAKE TEMPERATURE NORMAL ON ARRIVAL.  INSPECTED WHEEL WELL FIRE LOOPS FOR  CONDITION AND SECURITY, FOUND OK.  WHEEL WELL LOOPS TEST NORMALLY.
